Advertisement -- Learn more about ads on this site.


    LILYBELLE12   8,129
SparkPoints
7,000-8,499 SparkPoints
 
 

Where I Have Been.


Monday, March 04, 2013

I am sure some of my friends here have wondered where I have been for a few days here. I have been sick and then sicker from the treatment! I ended up with Doctor ordering more antibiotics, and at much higher doses. I never do well on these "Big Guns" antibiotics, as they always make me nauseated and tired all the time. This has been no different. As a result I ended up having to drink more Tea than water and probably more Carbs to help with nausea than I would like. Then, as if that was not enough I have ended up with a Yeast infection just about anywhere Yeast can grow on a body. I see the Doctor tomorrow for this, and I have a feeling it will require another oral anti-fungal medication to clear this infection up. I have had the medication used to treat yeast before, and it makes me even more nauseated. Unfortunately I am going to be on the antibiotic 14 days at least this time. so I still have a while to go feeling like this!
emoticon
SHARE

Member Comments About This Blog Post:
PAULAAUTUMN 3/9/2013 6:36AM

    So sorry your having all these problems emoticon

Report Inappropriate Comment
5FOOTRUNT 3/5/2013 9:17PM

    Sorry to hear you're not feeling well. emoticon

Report Inappropriate Comment
JTREMBATH 3/5/2013 12:41PM

    emoticon

Report Inappropriate Comment
SHILOBOOTH 3/5/2013 7:46AM

    Oh my! Hopefully you will feel better soon and be "more human" emoticon

Report Inappropriate Comment
PEGGYO 3/5/2013 7:31AM

    emoticon

Report Inappropriate Comment
GODS_TEMPLE 3/5/2013 2:29AM

    I know your pain...and itching. I had a very bad case of poison ivy once, and the medicine they gave me caused a yeast rash all over.

I'll keep you in my prayers. emoticon

Report Inappropriate Comment
ANASONIC 3/4/2013 10:00PM

    Praying for your good health. Get Well Soon!

Report Inappropriate Comment
NANCYPAT1 3/4/2013 7:00PM

    Praying for a quick recovery - I HATE to feel like that. Hope you get well soon.

Report Inappropriate Comment
WEBBIE1996 3/4/2013 6:20PM

    I really hope you feel better soon. *hugs* emoticon emoticon

Report Inappropriate Comment
AWESOMECHELZ 3/4/2013 6:16PM

    Sounds just awful!!!! I am really sorry. I wish you the best this week and please be good to yourself. emoticon emoticon emoticon Love, Chelsea

Report Inappropriate Comment
SUSANBEAMON 3/4/2013 4:25PM

  one of the side effects of antibiotics is they kill all the bacteria in your gut, the good as well as the bad. you might ask the doctor for a pro-biotic to keep the bacteria you want while the bad ones are being destroyed. or increase eating yogurt. whenever i'm on any antibiotic, i have to stop all herbs or i will break out in an alergic rash.

Report Inappropriate Comment
KARENCRANER 3/4/2013 3:37PM

    Oh, Sweetie, I'm so sorry! emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by LILYBELLE12